# SDR CA101006002

- Difficulty date: September 28, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Cessna 510
- Engine: Pwc PW610FA
- System (JASC): 7300 · Engine Fuel and Control
- Part: Warning System
- Condition: Activated
- Location: Fuel Bypass
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) ABORTED TAKEOFF DURING TAKEOFF ROLL, THE PILOT RECEIVED A FUEL FILTER BYPASS INDICATION, PILOT DECIDED TO ABORT THE TAKEOFF AND THE WARNING DISAPPEARED UPON REDUCTION OF POWER. THE BYPASS WARNING REAPPEARED EVERY TIME THE POWER WAS INCREASED. TROUBLESHOOTING IS ON-GOING BUT PRELIM CHECK FOUND NOTHING. FURTHER TROUBLESHOOTING WILL CONTINUE AT BASE FOLLOWING A FERRY FLIGHT.
